# SDR AALA20031368

- Difficulty date: December 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Jackscrew
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

JFK  T610/01  EN ROUTE SJU-JFK DUAL SLAT FAULT. VISUALLY CHECKED SLATS NOT EXTENDED. LANDED JFK WITHOUT INCIDENT. REPLACED NR 3 RIGHT LEADING EDGE SLAT JACKSCREW IAW MM 27-84-22-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.    CLOSED
